# SDR USAA2011083100041

- Difficulty date: August 17, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CORROSION ON FLOOR SUPPORT INTERCOSTAL BETWEEN BS 328 TO BS 344, RBL 11.  REPLACED FLOOR SUPPORT INTERCOSTAL BETWEEN BS 328 TO BS 344, RBL 11 IAW B737 SRM 53-10-51 & SRM 51-10-02.
